# SDR BB05011

- Difficulty date: February 23, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAD - SEAT 5A/B EMERGENCY LIGHT WAS INOPERATIVE, BUT DID RESET.  MAINTENANCE REPLACED THE BATTERY.
